# SDR SWIA2019092646346

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 33,579 hours, 21,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE'S RT SIDE SKIN PANEL HAS EXTERNAL SCRATCHES/NICKS THROUGH ITS CLADDING. (C-CHECK) RO: 9/24/2019 PERFORMED BLEND OUT OF DAMAGE AT RT SIDE PANEL AFT IAW SRM.
